# SDR 2002FA0001219

- Difficulty date: October 11, 2002
- Submitted: October 25, 2002
- Operation: General aviation
- Aircraft: N2692V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0659
- Engine: Lyc IO360A1B6
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17107036
- Condition: Corroded
- Location: Wing
- Part time: 3,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED THE CARRY THRU SPAR CORROSION WHEN LOOKING AT THE AIRCRAFT.  THIS ITEM HAD SURFACE CORROSION THAT HAS BLISTERING THAT COULD BE PICKED AT AND MOST OF THE SURFACE AREA HAD WHITE DUSTING AND DISCOLORATION INDICATING CORROSION THAT REQUIRES TREATMENT.  CAUSE IS PROBABLY FROM EXPOSURE TO OUTSIDE STORAGE.
